I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2009, VOLUME 15, NUMBER 7, PAGES 165-177
Abelian and Hamiltonian groupoids
A. A. Stepanova
N. V. Trikashnaya
View as HTML
View as gif image
In this work, we investigate some groupoids that are Abelian algebras
and Hamiltonian algebras.
An algebra is Abelian if for every polynomial operation and for all
, , the implication
holds. An algebra is Hamiltonian if every subalgebra is a block of some
congruence on the algebra.
R. J. Warne in 1994 described the structure of the Abelian
In this work, we describe the Abelian groupoids with identity, the
Abelian finite quasigroups, and the Abelian
semigroups such that and for all .
We prove that a finite Abelian quasigroup is a Hamiltonian
We characterize the Hamiltonian groupoids with identity and semigroups
under the condition of Abelianity of these algebras.
Last modified: April 18, 2010